MathSciNet Relay Station
MathSciNet bibliographic data
MR3412554 47B15 (47A30 47A55 47A56 47B40 47E05)
Gil', Michael On condition numbers of spectral operators in a Hilbert space. Anal. Math. Phys. 5 (2015), no. 4, 363–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 17:16:13 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=6e263fd3045f13a15e957ef4ac9de830; path=/; expires=Tue, 10-Jun-2031 17:16:13 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=80 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 49c VYs"7~6wb`HyUʰI)%fzVe:Z_juC _*x:\quϽ[h6bz+S=1ZMͺX sN@NK}tw§:ȍS<:oq3 tl S'7sQJ5=K+ڃϨe* /H5Rcl&djɿNv+ySٌw$>D-^9G3]:_~@'Qڣ¬}0/v RTj(27H>>AE8Pmh2HrCvJLi 'l)0 MK JR E%"HLM=zx btKp2}V / :v7AXi+rp"bollhCL_{NҨ͵Gg|t6i5h7Ǜ {O,P u?Q!'Bz7M,Ս_H8m;P4ƗySOo_.޻x{ӕ̒x X`(F eI ]tM*O߮odrV򠹊9ya2^*洙X1P)hiA "J`?nU!,Bң5cN)|^`:(,! TCo Fx±mOɓ=JȊ?/wEEy,gUfƒ*՚XRLJη_ a |/ 0